# SDR 2018F00051

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: General aviation
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 9,263 hours, 5,994 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Part time: 9,263 hours, 5,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SPADE DOOR HINGE ATTACH NUT-PLATES.  MEMO 10436M1 DATED DECEMBER 7, 2017.
